English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51258/86283 (59%)
造訪人次 : 8016316      線上人數 : 63
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/64897


    題名: ϵ-Admissible Estimators for Normal and Poisson Means
    作者: Chang, Yi-Ping;Huang, Wen-Tao;Wang, Hsiuying
    貢獻者: 淡江大學經營決策學系
    關鍵詞: ε-admissibility;0 +-admissibility;Admissibility;James-Stein estimator;Simultaneous estimation
    日期: 2008-01
    上傳時間: 2013-05-31 11:36:43 (UTC+8)
    出版者: Philadelphia: Taylor & Francis Inc.
    摘要: The criterion of admissibility has been considered as one of the most important criterion in decision theory and many important results have been contributed in this direction. In this article, we propose a more flexible criterion, so-called ε-admissibility (which can be considered as weak admissibility), which generates a monotone sequence of classes of estimators. The limit of this sequence, class of 0+-admissible estimators, is the smallest class including the class of usual admissible estimators, which also belongs to the monotone sequence. Some sufficient and necessary conditions are proposed for ε-admissibility and 0+-admissibility. Under some weighted square loss, it can be shown that the usual MLE is 0+-admissible for the multivariate normal distribution and the multivariate Poisson distribution.
    關聯: Communications in Statistics: Theory and Methods 37(8), pp.1181-1192
    DOI: 10.1080/03610920701713377
    顯示於類別:[管理科學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML114檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋